# SDR SWAA2020060379609

- Difficulty date: May 19, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 46,764 hours, 24,783 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 LOWER COMPOSITE BULKHEAD IS CRACKED AT RBL 31 AND WL 154.  REPAIRED CRACK DAMAGE AT RBL 31, WL 154 AND BS 663 ON COMPOSITE BULKHEAD IAW SRM 51-70-04-2R-10.
